ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Максимальные алгебры обобщенных аналитических функций

Григорян, С. А. (1981) Максимальные алгебры обобщенных аналитических функций. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (5). pp. 358-365. ISSN 00002-3043

[img]
Preview
PDF
Download (1191Kb) | Preview
    Item Type: Article
    Additional Information: Աբելյան կոմպակտ խմբի բնութագրերից ծնված մաքսիմալ հանրահաշիվներ։ Maximal algebras generated by characters of compact abelian group.
    Uncontrolled Keywords: Գրիգորյան Ս. Ա., Grigorian S. A.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Feb 2013 11:46
    Last Modified: 20 Feb 2013 10:33
    URI: http://mathematics.asj-oa.am/id/eprint/1575

    Actions (login required)

    View Item